# SDR HALA2023050500101

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 37,772 hours, 6,007 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,607 hours, 5,967 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED. PERFORMED TSM 79-20-00-810-823-A. NO DEBRIS FOUND. CLEANED EMCD #1. EMCD #1 TEST GOOD. REPLACED SCAVENGE OIL FILTER ELEMENT PER AMM 79-22-45. NO LEAKS NOTED. OK FOR SVC.
